# SDR SWAA2012092708083

- Difficulty date: September 5, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 29,446 hours, 20,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 DOOR THRESHOLD PAN, MULTIPLE AREAS CORRODED.  REMOVED AND REPLACED THRESHOLD PAN IAW SRM.
